# SDR GTIA2018070502729

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 14,196 hours, 6,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND R1 DOOR ASSIST BOTTLE BELOW LIMITS. SERVICED R1 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00.
